Items where City Author is "Dey, Sanjib"

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.

Article

Dey, S., Fring, A. & Hussin, V. (2017). Nonclassicality versus entanglement in a noncommutative space. International Journal of Modern Physics B, 31(1), 1650248.. doi: 10.1142/S0217979216502489

Fring, A., Dey, S. & Gouba, L. (2015). Milne quantization for non-Hermitian systems. Journal of Physics A: Mathematical and Theoretical, 48, p. 40. doi: 10.1088/1751-8113/48/40/40FT01

Dey, S., Fring, A. & Mathanaranjan, T. (2014). Spontaneous PT-Symmetry Breaking for Systems of Noncommutative Euclidean Lie Algebraic Type. International Journal of Theoretical Physics, 54(11), pp. 4027-4033. doi: 10.1007/s10773-014-2447-4

Fring, A. & Dey, S. (2014). Noncommutative quantum mechanics in a time-dependent background. Physical Review D - Particles, Fields, Gravitation and Cosmology, 90, 084005 -084019. doi: 10.1103/PhysRevD.90.084005

Dey, S., Fring, A. & Mathanaranjan, T. (2014). Non-Hermitian systems of Euclidean Lie algebraic type with real energy spectra. Annals of Physics, 346, pp. 28-41. doi: 10.1016/j.aop.2014.04.002

Dey, S. & Fring, A. (2013). Bohmian quantum trajectories from coherent states. Physical Review A (PRA), 88(022116), -. doi: 10.1103/PhysRevA.88.022116

Dey, S., Fring, A. & Khantoul, B. (2013). Hermitian versus non-Hermitian representations for minimal length uncertainty relations. Journal of Physics A: Mathematical and Theoretical, 46(33), doi: 10.1088/1751-8113/46/33/335304

Fring, A., Dey, S., Gouba, L. & Castro, P. G. (2013). Time-dependent q-deformed coherent states for generalized uncertainty relations. Physical Review D: Particles, Fields, Gravitation and Cosmology, 87(8), doi: 10.1103/PhysRevD.87.084033

Fring, A. & Dey, S. (2013). The Two-dimensional Harmonic Oscillator on a Noncommutative Space with Minimal Uncertainties. Acta Polytechnica, 2013(3), pp. 268-276.

Dey, S., Fring, A. & Gouba, L. (2012). PT-symmetric non-commutative spaces with minimal volume uncertainty relations. Journal of Physics A: Mathematical and Theoretical, 45(38), doi: 10.1088/1751-8113/45/38/385302

Dey, S. & Fring, A. (2012). Squeezed coherent states for noncommutative spaces with minimal length uncertainty relations. Physical Review D - Particles, Fields, Gravitation and Cosmology, 86(6), doi: 10.1103/PhysRevD.86.064038

This list was generated on Fri Sep 22 06:14:33 2017 UTC.